# SDR IPXA2021071371603

- Difficulty date: July 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,398 hours, 18,320 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Condition: Faulted
- Location: Sensing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A1.6 HOURS AFTER TAKEOFF LEVEL 1 "BUS DC3 OFF" WITH NUMEROUS CONSEQUENTIAL ALERTS (SEL LSAS RIB OFF), CAWS FAULT, AP2 DISCONNECT DUE TO F/O'S FD FAIL LEVEL 2 FCC 2A DATA FAULT, YAW DMP UPR B OFF, AUTOPILOT SINGLE, SINGLE LAND, AVNCS FAN OVRDT/S LVEL 1 "BUS DC3 OFF" MESSAGE PER MD11 FRM 24-30-01, REPLACED DC3 SENSING RELAY R2-5153. NO FAULTS NOTED AT THIS TIME, ALL OTHER FAULTS LISTED ARE NOT PRESENT ESR AIPC 24-61-01-01 ITEM 10
